# SDR FDEA2018090512303

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,504 hours, 22,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361300200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 231LG BROKEN. FLOOR PANEL FABRICATED ON T18/1361546 P/N R532B361300200 231LG IAW SRZ-25-005 CAT "A" MAJOR REPAIR.
